# SDR HALA2017121500295

- Difficulty date: December 14, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 838 hours, 122 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 33391190002
- Part serial: 03555
- Condition: Faulted
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AIR ENGINE 1 BLEED FAULT.// REMOVED AND REPLACED #1 ENG PRESS - REG VALVE PER AMM 3
6-11-52-400-804-A PERFORMED ENG #1 RUN. VALVE OPERATES AS NORMAL. NO FAULTS NOTED OK FOR SVC.
